It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-14-2008, 08:12 AM   #1
Senior Member
(female)
 
Join Date: Jul 2008
Location: USA
Posts: 214
lookng4answrs HB User
Trying different medications

How are you doing? I haven't heard you in a while!

L4A

 
Sponsors Lightbulb
   
Old 09-15-2008, 12:34 PM   #2
Veteran
(female)
 
Join Date: Jul 2006
Location: KS USA
Posts: 377
cknmbbl HB User
Re: Ck?

I'm here. My grandfather passed away so that has taken all my time. I think this is the worst thing about this illness. We were at the hospital all hours of the night. I can't get caught up and I am so "off". I feel like I can't be the kind of daughter I want to for my dad right now. I'm too dizzy. Tonite is the wake and tomarrow a funeral, burial and dinner. I have know idea how I am going to do all that. Can't it just go away a little so I can be there for my family?????

Sorry to be so grumpy. I'm just frustrated and sad.

I hope you are doing ok. It looks like you survived your husband being gone. Excellent!

Did want to mention that I went to the Dr on Friday. He put me on verapamil 120mg. Of course, I am scared to take it. I was going to start right then and there on Friday, so my mind couldn't get too crazy, but all this other stuff happened so I havn't gotten it filled yet. He said after 2 weeks I would go to 180mg. If there is no improvement then back to the Effexor. Seems like that SSRI is always there waiting.

CK

 
Sponsors Lightbulb
   
Old 09-15-2008, 01:35 PM   #3
Senior Veteran
(female)
 
Join Date: Dec 2007
Location: new york, new york usa
Posts: 721
violet6 HB Userviolet6 HB User
Re: Ck?

CK--

I'm so sorry to hear about your grandfather. I do hope your dizzies calm down during this difficult time.

That is good news that you have a new med to try! I hope that it works well and quickly.

Take care,
Violet

 
Old 09-15-2008, 07:58 PM   #4
Senior Member
(female)
 
Join Date: Jul 2008
Location: USA
Posts: 214
lookng4answrs HB User
Re: Ck?

CK,

I'm really sorry to hear about your grandfather. I hope everything goes ok for you tomorrow.

Take the Verapamil with courage. You will be fine. I had no side effects. I started off with just a little on apple sauce and increased it from there. Dr. Hain said that was FINE to do. Remember it takes a good two to four weeks for it to start helping, so the sooner you get going the sooner you will notice improvement! The Verapamil helped me more the first time I took it. It seems that taking a break from it for those two weeks made it a little less effective this time around. Ugh.

I thought of you tonight--I was standing in a friend's kitchen and everyone is just having the best old time chatting and what was I doing? Gripping the counter with both hands and a hip... I couldn't wait to get out of there--I felt like I was going to fall. This is migraine?!?!?

L4A

 
Old 09-15-2008, 09:10 PM   #5
Veteran
(female)
 
Join Date: Jul 2006
Location: KS USA
Posts: 377
cknmbbl HB User
Re: Ck?

Doesn't seem like a little migraine thing could rock your world like this does it?

The kitchen counter thing is beyond familiar to me. There are so many times that I am standing against a wall, counter, doorway, whatever and I'm watching the party and the ease in the way people move. I want that back.

What mg verapamil did you start on? I pray that I get some relief. I will take whatever I can get. My dr is really on the Effexor kick. He said he would like to see me on it in a month.

Wondered if all the storms in Chicago got to you? We had the same weather here and it about did me in.

Violet, Have you been on verapamil or a beta blocker? Wondered if you were if it helped you at all.

Take care guys-talk to you soon

CK

 
Old 09-16-2008, 07:07 AM   #6
Senior Veteran
(female)
 
Join Date: Dec 2007
Location: new york, new york usa
Posts: 721
violet6 HB Userviolet6 HB User
Re: Ck?

Hi there, CK--

I totally relate to your feelings about the meds and not being able to feel worse!! I have not tried a beta blocker or verapamil...I think my bp is too low for a beta blocker, but maybe verapamil would be OK? It is on my list. The only thing I've tried is nori and it was not a good fit for me.

I think verapamil sounds like a wonderful drug to try--it seems to have few side effects. I agree with L4a--take it with confidence (as Pam says, too!) and look forward to feeling better. It works for many people.

I am going to see an endocrinologist very soon just to closely examine things like my hormones and thyroid, etc. After making sure that all of that is all ok (or not), then I'll start trying some meds.

Best of luck!!

Violet

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Trying to kick morphine lexy602 Pain Management 7 07-13-2009 04:07 PM
trying to cut back Norco intake crocheting Pain Management 11 03-01-2009 03:32 PM
Trying to get some information on Pain Management Clinics jackson44 Pain Management 2 04-09-2008 06:36 PM
Trying to become more active! Paying a price Good vs. Bad skych Chronic Pain 13 04-05-2008 07:34 AM
trying different meds swindonguy Obsessive Compulsive Disorder (OCD) 1 03-13-2008 06:35 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!